OAW

Stochastic Limit Theory : An Introduction for Econometricians

Gregoir, Stéphane (1996) Stochastic Limit Theory : An Introduction for Econometricians. Econometric Theory, vol. 12 (n° 5). pp. 859-865.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30106
Item Type: Article
Language: English
Date: December 1996
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Feb 2016 11:13
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:30106
URI: http://publications.ut-capitole.fr/id/eprint/19432

Actions (login required)

View Item View Item